# SDR SWIA200922829

- Difficulty date: August 19, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 17,065 hours, 13,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 CARGO DOOR TRACK FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
